# SDR JIKA2014060501

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N52RP
- Make and model: Beech C-99
- Aircraft serial: U210
- Aircraft time: 23,932 hours, 37,801 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Stud
- Part number: 02FC07134
- Condition: Stripped
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

EN-ROUTE FROM KBUF TO KROC AT 7000’ MSL THE PILOT OBSERVED THE MASTER CAUTION LIGHT ILLUMINATE & THE RT ENG SUFFERED A COMPLETE LOSS OF POWER RESULTING IN THE AUTO FEATHER SYS ENGAGING.  THE PILOT FOLLOWED THE ENG FAILURE CHECKLIST & SECURED THE RT ENG.  THE PILOT DECLARED AN EMERGENCY & RETURNED TO KBUF, LANDED WITHOUT INCIDENT.  INSPECTION OF RT ENG REVEALED THE THREADS ON THE MOUNTING STUD & CAP NUT THAT ATTACH THE LOW PRESS FUEL FILTER HOUSING WERE STRIPPED CAUSING THE FUEL FILTER HOUSING TO SEPARATE REDUCING FUEL FLOW TO RT ENG.  R & R THE ATTACHMENT STUD & NUT CAP IAW MM 28-00-00.
